# SDR 2001UALA01234

- Difficulty date: June 28, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 30,471 hours, 11,117 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVERSION DUE TO AUTOBRAKES DISARMED AND ANTISKID EICAS ILLUMINATED.
